| Model Number |
86706 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Pericardial Effusion (3271)
| Date of Event |
02/14/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
Event or Problem Description
Localize clinical study - subject id: (b)(6).It was reported that a procedure involving an intellamap orion high resolution mapping catheter, intellanav stablepoint open-irrigated and dynamic xt catheters was completed on (b)(6) 2022.On (b)(6) 2022, the patient experienced effusive pericarditis with fever, and severe pericardial effusion without tamponade.An echocardiograph was performed to diagnose the issue.A pericardial drainage was conducted, and this issue is ongoing.